MAUDE Adverse Event Report: ZIMMER SURGICAL SA X SERIES ASEPTIC BATTERY HOUSING; BATTERY, REPLACEMENT, RECHARGEABLE

ZIMMER SURGICAL SA X SERIES ASEPTIC BATTERY HOUSING; BATTERY, REPLACEMENT, RECHARGEABLE
Catalog Number 89-8521-470-40
Medical Device Problem Codes Structural Problem (2506); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in slovakia.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the battery housing could not be closed properly.No patient involvement.Due diligence is in progress for this complaint; to date no additional information or product has been received.

Brand Name
X SERIES ASEPTIC BATTERY HOUSING
Common Device Name
BATTERY, REPLACEMENT, RECHARGEABLE
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24481502
Report Number0008031000-2026-00017
Device Sequence Number13331395
Product Code MOQ
UDI-Device Identifier00889024581746
UDI-Public(01)00889024581746(11)230526(10)5018636
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8521-470-40
Device Lot Number5018636
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown